MathSciNet Relay Station
MathSciNet bibliographic data
MR826386 17B70 (17B56)
Fuch, D. B.; Leĭtes, D. A. Cohomology of Lie superalgebras. C. R. Acad. Bulgare Sci. 37 (1984), no. 12, 1595–1596.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement